# SDR 20001114SH006

- Difficulty date: October 17, 1999
- Submitted: November 14, 2000
- Operation: Air carrier
- Aircraft: N191AJ
- Make and model: Doug DC-9-83
- Aircraft serial: 53191
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: A56641115666
- Part serial: MX536847
- Condition: Failed
- Location: Hyd System
- Part time: 7,558 hours, 3,849 cycles
- Stage of operation: CL
- How discovered: W
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ATL/MBJ - FLT JM 056 - AFTER TAKEOFF, RIGHT HYDRAULIC PRESSURE LOW INDICATION CAME ON WITH RUDDER CONTROL MANUAL LIGHT ON.  FLIGHT CREW ACCOMPLISHED PROCEDURE PER CHECKLIST.  RIGHT PRESSURE INDICATION ZERO.  MAINT FOUND RIGHT ENGINE DRIVEN PUMP UNSERVICEABLE.  PUMP WAS REPLACED AND A LEAK CHECK CARRIED OUT.  AIRCRAFT RETURNED TO SERVICE.  (X)
